# SDR CA080226004

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Gulstm 112
- Aircraft time: 1,762 hours
- Engine: Lyc IO360C1D6
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: ALX8403
- Condition: Unserviceable
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR FAILED, CAUSING MAIN BATTERY TO DRAIN RESULTING IN COMMUNICATION DIFFICULTIES WHICH CAUSED PILOT TO CONTACT TOWER BY CELL PHONE FOR CLEARANCE TO LAND. NEW UPGRADED ALTERNATOR INSTALLED PN ALX8521R (TC NR 20080226004)
